# SDR MK1Y20210324011

- Difficulty date: March 24, 2021
- Submitted: April 8, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, L/H INB ELEVATOR HSBL 113.30: DURING THE MAINTENANCE WORK AT IAI, DAMAGE WAS CAUSED TO THE SKINS OF L/H INBD ELEVATOR (P/N 183T2001-33, S/N 00070) AT HSBL 113.30. THE DAMAGE OF APPROX. 10.0”X4.0” IS LOCATED IN CRITICAL AREA AS PER SRM 55-20-01, REPAIR 1.THE SKINS MADE OF GRAPHITE/EPOXY HONEYCOMB SANDWICH WITH NON-METALLIC HONEYCOMB CORE PER BMS 8-124, CLASS IV, TYPE V, GRADE 3.0.
